Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 95, NWS Dodge City, KS

June 6, 2022Edwards County, Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2022, 8:12 PM CDT for Edwards County, Ford County, Hodgeman County, Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 8:12 PM CDT (01:12 UTC)
Expired
Jun 6, 2022, 9:00 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 26 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:15 PM CDTHAIL 1Spearville, KS
Jun 6, 8:34 PM CDTHAIL 1.51 Ene Spearville, KS
Jun 6, 8:40 PM CDTHAIL 2.75Spearville, KSSOCIAL MEDIA POST OF BASEBALL HAIL.
Jun 6, 8:46 PM CDTHAIL 1.753 S Bellefont, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:46 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2618 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

303 
WUUS53 KDDC 070112
SVRDDC
KSC047-057-083-070200-
/O.NEW.KDDC.SV.W.0095.220607T0112Z-220607T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
812 PM CDT Mon Jun 6 2022

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ford County in southwestern Kansas...
  Southeastern Hodgeman County in southwestern Kansas...
  Southwestern Edwards County in south central Kansas...

* Until 900 PM CDT.

* At 812 PM CDT, a severe thunderstorm was located very near
  Spearville, moving east at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Spearville around 815 PM CDT.

Other locations in the path of this severe thunderstorm include
Offerle, Windhorst and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 9979 3791 9988 3800 9957 3773 9952
      3773 9956
TIME...MOT...LOC 0112Z 277DEG 5KT 3783 9976 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
4 follow-up statements
200 
WWUS53 KDDC 070127
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
827 PM CDT Mon Jun 6 2022

KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
827 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...

At 827 PM CDT, a severe thunderstorm was located very near
Spearville, moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Bellefont, Offerle and Windhorst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
      3773 9956
TIME...MOT...LOC 0127Z 277DEG 5KT 3783 9973 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
836 
WWUS53 KDDC 070134
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
834 PM CDT Mon Jun 6 2022

KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
834 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...

At 834 PM CDT, a severe thunderstorm was located near Spearville,
moving east at 5 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spearville, Offerle, Windhorst and Bellefont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
      3773 9956
TIME...MOT...LOC 0134Z 277DEG 5KT 3783 9972 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
271 
WWUS53 KDDC 070147
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
847 PM CDT Mon Jun 6 2022

KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
847 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...

At 847 PM CDT, a severe thunderstorm was located near Spearville,
moving east at 5 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spearville, Offerle, Windhorst and Bellefont. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
      3773 9956
TIME...MOT...LOC 0147Z 277DEG 5KT 3783 9970 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
219 
WWUS53 KDDC 070158
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
858 PM CDT Mon Jun 6 2022

KSC047-057-083-070208-
/O.EXP.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
858 PM CDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD...
SOUTHEASTERN HODGEMAN AND SOUTHWESTERN EDWARDS COUNTIES WILL EXPIRE
AT 900 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.

LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
      3773 9956
TIME...MOT...LOC 0158Z 277DEG 5KT 3783 9968 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 6, 5:59 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
559 PM CDT Mon Jun 6 2022

...Updated Aviation...

.SHORT TERM...(This evening through Tuesday)
Issued at 103 PM CDT Mon Jun 6 2022

A weak area of high pressure at the surface will move across
western Kansas today. RAP and NAM have been in fairly good
agreement throughout the morning with convection being possible
west and northwest of this weak anticyclone given late day heating
and improving 0-1km moisture convergence in these locations after
3-4pm. Should any isolated storm develop in these areas they will
be capable of becoming severe with large hail being the initial
hazard. 0-6km shear increasing late day and given mid level lapse
range it appears that hail up to 2” will be possible from any
discrete supercell that may develop. A better chance for
convection will accompany an upper level disturbance which at 17z
appears to be located over northern Utah and was located near the
RAP right entrance region of the 250mb jet. Following the RAP
250mb right entrance region/weak 400mb PVU this disturbance will
move into northeast Colorado this evening and then cross western
Kansas during the overnight hours. The enhanced lift develop ahead
of this upper wave combined with the improving 0-1km moisture
convergence and mid level instability will provide a better
opportunity for convection over eastern Colorado after 00z
Wednesday with these storms then tracking east across southwest
Kansas overnight. Risk of large hail will be possible early this
Tuesday evening with these developing storms also but after sunset
the risk should begin to shift to strong gusty winds and heavy
rainfall. These storms that may produce periods of heavy rainfall
are currently expected to track over areas that have not received
much rainfall from the past several storm systems so the flooding
currently does not appear to be an issue tonight. Ponding of water
in poor drainage areas can not be ruled out.

Convection will be tapering off late tonight/early Tuesday as an
upper level trough exits western Kansas. As this upper level
trough exits western Kansas our next upper level trough/500mb vort
lobe will move across Wyoming and begin to approach western Kansas
late day. A moist southeasterly flow will also return by late day
ahead of this approaching upper wave and given the
heating/instability forecast by 00z Wednesday the chance for
thunderstorms will be on the increase late day/early Tuesday
night. The better chances for afternoon storms will be across
eastern Colorado and northwest Kansas with these storms then
spreading eastward across all of western Kansas early Tuesday
night. At this time will also favor the best chance for convection
to be located north and east of Dodge City given the improving
850mb to 700mb frontogenesis near the northern edge of the 8 to
12C temperature gradient and current forecast track of the 500mb
vort lobe. At this time Hail greater than 2 inches will also be a
concern, especially early in the event, given the 0-6km shear and
mid level instability. This hail risk should decrease through the
evening with heavy rain and gusty winds becoming the main hazards.
Later shifts will need to monitor the heavy rain potential from
these storms Tuesday night given the rainfall that some locations
have received over the past few days.

Highs 80s are expected on Tuesday based on the cooler 900mb to
850mb temperatures forecast from 00z Tuesday to 00z Wednesday.

.LONG TERM...(Tuesday night through Monday)
Issued at 103 PM CDT Mon Jun 6 2022

On Wednesday an upper level ridge will begin to build across the
Rockies as the next upper level disturbance begins to work its way
into the Central Rockies. The ECMWF does hint that a few weaker
upper level disturbances will be present late day across New
Mexico and/or the Texas panhandle. Given late day instability and
any subtle wave rippling eastwards towards southwest Kansas could
easily result in some scattered thunderstorms near the Oklahoma
border. Any storm that does develop will be capable of producing
heavy rainfall given the high precipitable water forecast south of
Dodge City.

As for temperatures on Wednesday it looks like highs will range
from the mid 70s to lower 80s based on the location of the surface
boundary south of the Oklahoma border, 850mb temperature
forecasts at 00z Thursday and east northeast winds advecting
slightly cooler temperatures into southwest Kansas.

Thursday and Friday the upper level ridge over the Rockies will
build slowly eastward into the Western High Plains as an upper
high develops just south of the four corners area. Several upper
level disturbances will move through this upper ridge and move out
into the central plain and with each upper level disturbance
there will be a chance for thunderstorms across western Kansas.
Timing of any subtle upper wave late week will be difficult to pin
down but at this time it appears that these waves will cross the
Central Plains late day/overnight each day. Also given the slow
eastward progression of the upper ridge the track of the Thursday
system appears to bring with it the best chance for widespread
precipitation to western Kansas while the Friday/early Saturday
upper level system appears to focus the better lift across central
Kansas.

In addition to the increasing chances for precipitation on
Thursday given the passage of the upper level trough…a cold
front will also move south across western Kansas late day/Thursday
night. This will usher in some cooler air into southwest Kansas
on Friday but these cool temperatures (70s/80s) will be brief
given the westerly downslope flow developing and warming 850mb
temperatures forecast across western kansas this upcoming weekend
period and early next week. Highs in the mid to upper 90s not out
of the question on Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 556 PM CDT Mon Jun 6 2022

A complex of storms will be exiting eastern Colorado and going
into western Kansas this evening and thunderstorms will be
possible for all airport terminals after 01Z. Tempos have been
included for generally 03-09Z as we could see two rounds of storms
moving in from Colorado into western Kansas during the overnight.
The thunderstorms could produce brief downburst winds of over 50
kts. Most of the activity should subside by 12Z and cloud ceilings
should generally become VFR through 00Z Tuesday evening. Winds in
general should stay 12 kts or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  83  59  79 /  80  20  50  10
GCK  60  81  59  77 /  80  30  40  10
EHA  59  79  59  78 /  40  30  60  20
LBL  62  80  61  80 /  60  30  50  10
HYS  60  84  60  77 /  70  20  60  10
P28  65  82  64  80 /  40  20  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Tatro
Hazardous weather outlook, Jun 6, 3:28 AM CDT, 16 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
328 AM CDT Mon Jun 6 2022

KSZ030-031-043>046-061>066-074>081-084>090-070830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
328 AM CDT Mon Jun 6 2022 /228 AM MDT Mon Jun 6 2022/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected to develop across eastern
Colorado and west central Kansas this afternoon, spreading east
as the evening and early overnight hours progress. The strongest
storms will be capable of producing large hail and damaging winds.
An isolated tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms continue to be possible each
evening into the overnight hours through Thursday. The strongest
storms will be capable of producing large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed late this afternoon and evening
across portions of western Kansas.

In the hours before

Special weather statement, Jun 6, 7:13 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Dodge City KS
713 PM CDT Mon Jun 6 2022

KSZ062-063-075>077-070100-
Gray KS-Finney KS-Kearny KS-Grant KS-Haskell KS-
713 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern Kearny,
southwestern Finney, northeastern Grant, west central Gray and
northern Haskell Counties through 800 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Hickok, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3748 10111 3773 10129 3799 10081 3764 10057
TIME...MOT...LOC 0013Z 244DEG 22KT 3763 10111

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 7:15 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Dodge City KS
715 PM CDT Mon Jun 6 2022

KSZ043-044-070100-
Lane KS-Scott KS-
715 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northern Scott and
northwestern Lane Counties through 800 PM CDT...

At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Scott State Lake, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Scott State Lake around 725 PM CDT.

Other locations in the path of this storm include Healy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.

&&

LAT...LON 3870 10049 3847 10058 3867 10113 3870 10113
TIME...MOT...LOC 0015Z 286DEG 34KT 3875 10103

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 7:25 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
725 PM CDT Mon Jun 6 2022

KSZ062-063-070100-
Finney KS-Kearny KS-
725 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern Kearny
and west central Finney Counties through 800 PM CDT...

At 725 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Lakin, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Deerfield around 745 PM CDT.

Other locations in the path of this storm include Garden City and
Holcomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3806 10132 3818 10108 3794 10086 3773 10125
      3773 10129 3788 10139
TIME...MOT...LOC 0025Z 245DEG 22KT 3792 10127

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 8:01 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
801 PM CDT Mon Jun 6 2022

KSZ063-076>078-070145-
Gray KS-Finney KS-Haskell KS-Ford KS-
801 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of west central Ford,
southern Finney, Gray and northeastern Haskell Counties through 845
PM CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Copeland, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Ingalls, Cimarron, Ensign and Howell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3751 10072 3775 10081 3795 10023 3793 10022
      3791 10023 3791 10022 3760 10010
TIME...MOT...LOC 0101Z 256DEG 26KT 3767 10068

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 8:03 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
803 PM CDT Mon Jun 6 2022

KSZ064-078-079-070130-
Hodgeman KS-Edwards KS-Ford KS-
803 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northeastern Ford,
southeastern Hodgeman and west central Edwards Counties through 830
PM CDT...

At 803 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spearville, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Bellefont and Offerle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3771 9972 3787 9988 3807 9965 3787 9942
TIME...MOT...LOC 0103Z 227DEG 10KT 3785 9971

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 8:05 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
805 PM CDT Mon Jun 6 2022

KSZ061-074-084-070145-
Stanton KS-Hamilton KS-Morton KS-
805 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of north central
Morton, southwestern Hamilton and Stanton Counties through 845 PM
CDT/745 PM MDT/...

At 805 PM CDT/705 PM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles northeast of Two Buttes, or 18 miles northwest
of The Saunders Elevator, moving southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  The Saunders Elevator, Manter and Johnson City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3782 10204 3762 10154 3728 10183 3742 10204
TIME...MOT...LOC 0105Z 305DEG 34KT 3770 10220

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:13 PM CDTSpecial Weather StatementDDCHaskell47 min
Jun 6, 7:15 PM CDTSpecial Weather StatementDDCScott45 min
Jun 6, 7:25 PM CDTSpecial Weather StatementDDCKearny35 min
Jun 6, 8:01 PM CDTSpecial Weather StatementDDCGray44 min
Jun 6, 8:03 PM CDTSpecial Weather StatementDDCEdwards27 min
Jun 6, 8:05 PM CDTSpecial Weather StatementDDCStanton40 min
Jun 6, 8:10 PM CDTSevere Thunderstorm WarningDDCFord, Gray37 min
Jun 6, 8:17 PM CDTSpecial Weather StatementDDCScott43 min
Jun 6, 8:37 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Kiowa53 min
Jun 6, 8:46 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee44 min
Jun 6, 8:52 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton38 min
Jun 6, 9:16 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens44 min
Jun 6, 9:31 PM CDTSpecial Weather StatementDDCEdwards29 min
Jun 6, 9:46 PM CDTSpecial Weather StatementDDCMorton44 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens52 min
Jun 6, 11:18 PM CDTSpecial Weather StatementDDCGrant, Seward42 min
Jun 6, 11:19 PM CDTSpecial Weather StatementDDCPratt26 min
Jun 6, 11:20 PM CDTSpecial Weather StatementDDCGrant, Morton25 min
Jun 6, 11:29 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Morton, Seward, Stanton, Stevens46 min
Jun 6, 11:54 PM CDTSpecial Weather StatementDDCFord36 min
Jun 7, 12:09 AM CDTSevere Thunderstorm WarningDDCMorton, Seward, Stevens51 min
Jun 7, 12:58 AM CDTSpecial Weather StatementDDCSeward47 min
Jun 7, 2:14 PM CDTFlood WatchDDCEllis, Rush, Trego17 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.